BibTeX record: journals/jal/Fernandez-BacaS97

download as .bib file

@article{DBLP:journals/jal/Fernandez-BacaS97,
  author    = {David Fern{\'{a}}ndez{-}Baca and
               Giora Slutzki},
  title     = {Optimal Parametric Search on Graphs of Bounded Tree-Width},
  journal   = {J. Algorithms},
  year      = {1997},
  volume    = {22},
  number    = {2},
  pages     = {212--240},
  url       = {http://dx.doi.org/10.1006/jagm.1996.0816},
  doi       = {10.1006/jagm.1996.0816},
  timestamp = {Tue, 30 Sep 2014 20:18:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jal/Fernandez-BacaS97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}